MathSciNet Relay Station
MathSciNet bibliographic data
MR2062626 53D55 (16E40 53D17 81S10)
Kontsevich, Maxim Deformation quantization of Poisson manifolds. Lett. Math. Phys. 66 (2003), no. 3, 157–216.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement